been on amlodipime for over 2 years but now I'm swelling so bad in my legs and ankles I need to change meds.total I take amlodipine,losartan,carvedilol,eplerenone,and potassum
I'm in the same boat. I tolerated it for quite a while now my legs are blowing up like balloons. Its a calcium channel blocker, so maybe another one in that family would have less of an effect. I'm going to have to talk to my cardiologist about it, you should do the same.
- Amlodipine Drug Information
- Carvedilol Drug Information
- Eplerenone Drug Information
- Losartan Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Sep 2010 • 1 answer
Updated 9 Mar 2012 • 1 answer
Can taking amlodipine 5mg and losartan 50mg cause swelling of ankles and feet, weight gain and hair?
Updated 2 Sep 2018 • 2 answers
Updated 10 Dec 2018 • 2 answers
Updated 10 Dec 2018 • 1 answer